# SDR CA090411001

- Difficulty date: April 11, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 5,114 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 04500465
- Condition: Cracked
- Location: Prop Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BULKHEAD CRACKED.
